Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 61, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 23, 2015, 3:43 PM EST. It took effect at Dec 23, 2015, 4:00 PM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2015, 3:43 PM EST (20:43 UTC)
- In effect from
- Dec 23, 2015, 4:00 PM EST
- Expired
- Dec 24, 2015, 10:00 PM EST
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
050 WHUS71 KCLE 232043 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 PM EST WED DEC 23 2015 .DEEP LOW PRESSURE WILL MOVE THROUGH THE GREAT LAKES REGION OVERNIGHT. A COLD FRONT ASSOCIATED WITH THE LOW WILL SWEEP EAST ACROSS LAKE ERIE AFTER MIDNIGHT. WINDS WILL INCREASE TO 25 TO 30 KNOTS ON LAKE ERIE OVERNIGHT AND THURSDAY. LEZ145>149-240445- /O.NEW.KCLE.SC.Y.0061.151223T2100Z-151225T0300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 343 PM EST WED DEC 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THURSDAY. * WINDS...SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS WILL TURN SOUTHWEST AND INCREASE TO NEAR 30 KNOTS LATE. THURSDAY SOUTHWEST WINDS OF 30 KNOTS WILL SLOWLY DIMINISH TO 10 TO 20 KNOTS LATE IN THE DAY. * WAVES/SEAS...WAVES OF 3 TO 5 FEET SWILL INCREASE TO 4 TO 8 FEET OVERNIGHT. WAVES WILL DROP BELOW 4 FEET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>144-240445- /O.NEW.KCLE.SC.Y.0061.151223T2100Z-151224T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 343 PM EST WED DEC 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS...SOUTH WINDS OF 15 TO 20 KNOTS WILL INCREASE TO 20 TO 25 KNOTS AND TURN SOUTHWEST OVERNIGHT. WINDS WILL BEGIN TO DECREASE THURSDAY MORNING. * WAVES/SEAS...WAVES OF 2 TO 4 FEET WILL INCREASE TO 3 TO 6 FEET OVERNIGHT AND THEN SUBSIDE TO UNDER 4 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
4 follow-up statements
479 WHUS71 KCLE 240238 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 938 PM EST WED DEC 23 2015 .DEEP LOW PRESSURE WILL MOVE THROUGH THE GREAT LAKES REGION OVERNIGHT. A COLD FRONT ASSOCIATED WITH THE LOW WILL SWEEP EAST ACROSS LAKE ERIE AFTER MIDNIGHT. WINDS WILL INCREASE TO 25 TO 30 KNOTS ON LAKE ERIE OVERNIGHT AND THURSDAY. LEZ145>149-241045- /O.CON.KCLE.SC.Y.0061.000000T0000Z-151225T0300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 938 PM EST WED DEC 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... * WINDS...SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS WILL TURN SOUTHWEST AND INCREASE TO NEAR 30 KNOTS LATE. THURSDAY SOUTHWEST WINDS OF 30 KNOTS WILL SLOWLY DIMINISH TO 10 TO 20 KNOTS LATE IN THE DAY. * WAVES/SEAS...WAVES OF 3 TO 5 FEET SWILL INCREASE TO 4 TO 8 FEET OVERNIGHT. WAVES WILL DROP BELOW 4 FEET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>144-241045- /O.CON.KCLE.SC.Y.0061.000000T0000Z-151224T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 938 PM EST WED DEC 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS...SOUTH WINDS OF 15 TO 20 KNOTS WILL INCREASE TO 20 TO 25 KNOTS AND TURN SOUTHWEST OVERNIGHT. WINDS WILL BEGIN TO DECREASE THURSDAY MORNING. * WAVES/SEAS...WAVES OF 2 TO 4 FEET WILL INCREASE TO 3 TO 6 FEET OVERNIGHT AND THEN SUBSIDE TO UNDER 4 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
950 WHUS71 KCLE 240915 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 415 AM EST THU DEC 24 2015 LEZ145>149-241715- /O.CON.KCLE.SC.Y.0061.000000T0000Z-151225T0300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 415 AM EST THU DEC 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 30 KNOTS THIS MORNING. WINDS WILL SLOWLY DIMINISH TO 10 TO 20 KNOTS THIS EVENING. * WAVES/SEAS...WAVES OF 3 TO 5 FEET SWILL INCREASE TO 4 TO 8 FEET THIS MORNING. WAVES WILL DROP BELOW 4 FEET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>144-241500- /O.CON.KCLE.SC.Y.0061.000000T0000Z-151224T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 415 AM EST THU DEC 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...SOUTHWEST WINDS 15 TO 30 KNOTS EARLY THIS MORNING WILL DECREASE THROUGH THE MORNING. * WAVES/SEAS...WAVES 3 TO 6 FEET WILL SUBSIDE TO UNDER 4 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
261 WHUS71 KCLE 241418 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 918 AM EST THU DEC 24 2015 LEZ142>144-242100- /O.EXT.KCLE.SC.Y.0061.000000T0000Z-151224T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 918 AM EST THU DEC 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...WEST WINDS 15 TO 25 KNOTS WILL BECOME SOUTHWEST AND DIMINISH TO 5 TO 15 KNOTS BY LATE TODAY. * WAVES/SEAS...WAVES 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ145>149-242230- /O.CON.KCLE.SC.Y.0061.000000T0000Z-151225T0300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 918 AM EST THU DEC 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHWEST TO WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS THIS EVENING. * WAVES/SEAS...WAVES OF 4 TO 6 FEET WILL DROP BELOW 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
794 WHUS71 KCLE 242037 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 337 PM EST THU DEC 24 2015 LEZ142>144-242145- /O.CAN.KCLE.SC.Y.0061.000000T0000Z-151224T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 337 PM EST THU DEC 24 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ145>149-250300- /O.CON.KCLE.SC.Y.0061.000000T0000Z-151225T0300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 337 PM EST THU DEC 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHWEST WINDS 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS THIS EVENING. * WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 3:25 PM EST, 18 minutes earlier.
Area forecast discussion, Dec 23, 3:25 PM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EST WED DEC 23 2015
.SYNOPSIS...
DEEP LOW PRESSURE WILL MOVE NORTH NORTHEAST INTO CENTRAL ONTARIO
CANADA BY LATER THIS EVENING. A COLD FRONT WILL SWEEP EAST ACROSS
THE REGION OVERNIGHT. WEAK AREA OF HIGH PRESSURE WILL BUILD EAST
ACROSS THE LOCAL AREA THURSDAY. A REINFORCING AREA OF HIGH PRESSURE
WILL BUILD EAST ACROSS THE LOCAL AREA FRIDAY. A WARM FRONT WILL LIFT
NORTH ACROSS THE LOCAL AREA BY SATURDAY AND BECOME NEARLY STATIONARY
OVER LAKE ERIE. A LOW PRESSURE SYSTEM WILL MOVE EAST ALONG THE
STATIONARY FRONT SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
VERY MILD AIR IN PLACE IN THE WARM SECTOR AT THIS TIME. SOME
RECORD HIGH TEMPERATURES OCCURRED EARLIER TODAY ALREADY. AN UPPER
LEVEL TROUGH WILL BREAK OFF FROM A DEEP UPPER LEVEL LOW IN THE
CENTRAL UNITED STATES. THIS TROUGH WILL FORCE LOW PRESSURE TO MOVE
NORTH NORTHEAST INTO CENTRAL ONTARIO CANADA. A TRAILING COLD FRONT
WILL MOVE EAST ACROSS THE AREA OVERNIGHT.
SHOWERS AND A FEW THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT WILL
MOVE EAST TOWARD THE AREA THIS AFTERNOON INTO THE EVENING. THINKING
IS THAT THUNDER WILL BE VERY LIMITED TONIGHT SO WILL NOT MENTION IT
IN THE FORECAST AT THIS TIME AS THE SUN BEGINS TO SET.
HOWEVER...CANT RULE OUT A FEW RUMBLES THIS EVENING.
AS COLD FRONT SWEEPS EAST...THREAT FOR PRECIPITATION WILL DIMINISH
AS MOISTURE ASSOCIATED WITH THE COLD FRONT GETS SHUNTED EASTWARD.
COOLER AIR WILL FILTER IN THE WEST AND DIP TEMPERATURES BACK DOWN IN
THE 40S. OTHERWISE...EAST OF THE COLD FRONT...TEMPERATURES WILL
LIKELY REMAIN ON THE MILD SIDE OVERNIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
DEEP DIGGING UPPER
LEVEL TROUGH AXIS WILL ROTATE EASTWARD CHRISTMAS EVE AND CHRISTMAS
DAY. THIS WILL QUICKLY FORCE LOW PRESSURE TO LIFT NORTHEAST AND WELL
AWAY FROM THE AREA. SHOWERS WILL COME TO AN END LATE THIS EVENING IN
THE WAKE OF THE COLD FRONT.
FAIR WEATHER WILL RETURN FOR CHRISTMAS DAY ALL AREAS AS SURFACE HIGH
PRESSURE CENTER BUILDS EAST ACROSS THE REGION. ANOTHER SURGE OF
MOISTURE WILL HEAD TOWARD THE LOCAL AREA BY FRIDAY NIGHT IN THE
MIDDLE AND HIGH LEVELS AS SURFACE TROUGH PUSHES SOUTH ACROSS THE
AREA. THIS MOISTURE WILL BRING A SURGE OF SHOWERS UP FROM THE SOUTH
AND BRING ANOTHER CHANCE FOR RAIN HEADING INTO THE WEEKEND.
OTHERWISE....THREAT FOR WINTRY WEATHER HAS BEEN PUT ON HOLD AND NO
SIGN OF COLD AIR MASSES PENETRATING SOUTH IN THE NEAR FUTURE.
TEMPERATURES WILL DIP BACK SLIGHTLY BACK INTO THE 40S TO MIDDLE 50S
ACROSS THE AREA IN THE WAKE OF THE COLD FRONT FOR HIGHS. OVERNIGHT
LOWS STILL MILD AS WELL WITH LOWS IN THE UPPER 40S TO AROUND 50
DEGREES.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE LONG TERM BEGINS ON SATURDAY WITH A BROAD UPPER RIDGE ACROSS THE
EASTERN STATES WITH A DEEP STREAM OF MOISTURE OUT OF THE WESTERN
GLFMX INTO AND ACROSS THE OHIO VALLEY. EXPECTING HIGH PROBABILITY OF
A PROLONGED RAIN EVENT THROUGH MUCH OF THE WEEKEND. HIGH PRESSURE
DROPPING ACROSS THE NORTHERN LAKES MONDAY WILL FORCE MUCH OF THE
RAIN SOUTH ON MONDAY BUT SHOULD RETURN MONDAY NIGHT THROUGH TUESDAY
AS ANOTHER LOW MOVES THROUGH THE GREAT LAKES REGION. FOLLOWED
MODELS BLEND FOR GRAPHICS.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
MVFR/IFR FAR NORTHWEST EARLY THIS AFTERNOON WITH MAINLY VFR FOR
THE REMAINDER OF THE AREA. EXPECTING THE WEST TO REMAIN PRIMARILY
MVFR THROUGH THE DAY. EASTERN TAF SITES SHOULD LOWER TO MVFR LATE
AFTERNOON OR EARLY EVENING AS MOISTURE CONTINUES TO MOVE INTO THE
AREA. WINDS WILL BE INCREASING THROUGH THE DAY AND OVERNIGHT
GUSTING AT TIMES AROUND 30 KNOTS TONIGHT FROM THE SSW. MAIN THREAT
COMES THIS EVENING WHEN A COLD FRONT MOVES INTO THE AREA FROM THE
WEST. EXPECTING SHOWERS AND POSSIBLY THUNDERSTORMS TO MOVE IN FROM
THE WEST AHEAD OF THE FRONT TRACKING EAST ACROSS THE AREA THROUGH
THE EVENING HOURS. EXPECT LINE INTO KTOL AND KFDY AREAS AROUND 22Z
WITH A 4 HOUR WINDOW FOR THUNDER. EXPECTING PRECIP TO REACH KMFD
AND KCLE 02Z. DID INCLUDE VCTS BUT NO TEMPO GROUP FOR THUNDER THIS
FAR EAST AND THAT LATE AS ENERGY WILL BE DECREASING. DID HOWEVER
INCLUDE A 4 HOUR WINDOW FOR HEAVIER SHOWERS WITH IFR VISIBILITIES.
SIMILARLY AT KCAK AND KYNG PRECIP WINDOW 04-08Z. EXPECT VFR
CONDITIONS ON THURSDAY.
OUTLOOK...NON VFR LINGERING ACROSS NE OH/NW PA THURSDAY MORNING.
NON VFR AGAIN FRIDAY NIGHT INTO SUNDAY IN SHOWERS.
&&
.MARINE...
WILL ISSUE SMALL CRAFT ADVISORY FOR THE LAKE OVERNIGHT. WILL DROP
THE WESTERN SECTIONS TO THE ISLANDS THURSDAY MORNING AND THE
REMAINDER THURSDAY EVENING. EXPECT SOUTH TO SOUTHEAST WINDS TO TURN
SOUTHWEST BEHIND A COLD FRONT AFTER MIDNIGHT FROM THE WEST. WINDS
NOW 15 TO 20 KNOTS OR SO BUT WILL INCREASE TO 25 TO 30 KNOTS
OVERNIGHT AND EARLY THURSDAY BEFORE DROPPING BACK. OTHERWISE NO
SIGNIFICANT SYSTEMS WILL AFFECT THE LAKE UNTIL ANOTHER SYSTEM MOVES
THROUGH SATURDAY NIGHT AND SUNDAY BUT AT THIS TIME NO HEADLINES ARE
EXPECTED.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EST THURSDAY FOR LEZ145>149.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY FOR LEZ142>144.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...TK
AVIATION...TK
MARINE...TKHazardous weather outlook, Dec 23, 4:00 AM EST, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 400 AM EST WED DEC 23 2015 LEZ142>144-162>164-OHZ003-006>009-017>019-027>030-036-037-047-241000- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-MARION-MORROW-KNOX- 400 AM EST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND MOVE INTO NORTHWEST OHIO LATE THIS AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS MAY BE STRONG TO SEVERE. THE GREATEST THREAT WILL BE FROM DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THIS WEEKEND A FRONT WILL STALL ACROSS THE LOWER OHIO VALLEY AND SHOULD BE THE FOCUS FOR AN EXTENDED PERIOD OF RAIN ACROSS THE AREA LASTING FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT OR MONDAY. BETWEEN 1 AND 3 INCHES OF RAIN COULD FALL DEPENDING ON WHERE THE FRONT STALLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-OHZ010>014-020>023-031>033-038-089-PAZ001>003- 241000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE- STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 400 AM EST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO SEVERE WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THIS WEEKEND A FRONT WILL STALL ACROSS THE LOWER OHIO VALLEY AND SHOULD BE THE FOCUS FOR AN EXTENDED PERIOD OF RAIN ACROSS THE AREA LASTING FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT OR MONDAY. BETWEEN 1 AND 3 INCHES OF RAIN COULD FALL DEPENDING ON WHERE THE FRONT STALLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 5:34 PM EST | Special Weather Statement | CLE | Ashland, Crawford, Erie, Hancock, Holmes, Huron and 12 more | 86 min |
| Dec 23, 5:56 PM EST | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Wood | 41 min |
| Dec 23, 6:22 PM EST | Special Marine Warning | CLE | 83 min |
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.